# SDR USAA2012072300031

- Difficulty date: June 21, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 60,359 hours, 40,225 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22908
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - CRACK IN FUSELAGE FRAME AT BS 500C, S9L.  REPAIRED FUSELAGE FRAME AT BS 500C, S9L IAW TYPICAL REPAIR #TR737-5310-0287.
